# SDR A6WA200100024

- Difficulty date: March 27, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- Aircraft time: 23,907 hours, 28,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: Slide
- Part time: 8,167 hours, 10,297 cycles
- Component: Slide
- Component part number: D31050105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX SLIDE DEPLOY CABLE NOT ATTACHED TO GIRT BAR.  MAINTENANCE REMOVED AND REPLACED EVACUATION SLIDE ASSEMBLY.
